Skip to Content
Exit Menu
Dr Ilia Krasikov

Dr Ilia Krasikov
Reader

Filter

Krasikov, I. (2014) 'Approximations for the Bessel and Airy functions with an explicit error term'. LMS Journal of Computation and Mathematics, 17 (1). pp. 209 - 225. ISSN: 1461-1570

Journal article

Krasikov, I. (2011) 'Turán inequalities for three-term recurrences with monotonic coefficients'. Journal of Approximation Theory, 163 (9). pp. 1269 - 1299. ISSN: 0021-9045

Journal article

Krasikov, I. and Zarkh, A. (2010) 'Equioscillatory property of the Laguerre polynomials'. Journal of Approximation Theory, 162 (11). pp. 2021 - 2047. ISSN: 0021-9045

Journal article

Krasikov, I. and Zarkh, A. (2009) 'On zeros of discrete orthogonal polynomials'. Journal of Approximation Theory, 156 (2). pp. 121 - 141. ISSN: 0021-9045 Open Access Link

Journal article

Fabbri, IM., Lucianetti, A. and Krasikov, I. (2009) 'On a Sturm Liouville periodic boundary values problem'. Integral Transforms and Special Functions, 20 (5). pp. 353 - 364. ISSN: 1065-2469

Journal article

Krasikov, I. (2008) 'On the Erdelyi-Magnus-Nevai conjecture for Jacobi polynomials'. Constructive Approximation, 28 (2). pp. 113 - 125. ISSN: 0176-4276

Journal article

Krasikov, I. (2007) 'Inequalities for orthonormal Laguerre polynomials'. Journal of Approximation Theory, 144 (1). pp. 1 - 26. ISSN: 0021-9045

Journal article

Krasikov, I. (2007) 'An upper bound on Jacobi polynomials'. Journal of Approximation Theory, 149 (2). pp. 116 - 130. ISSN: 0021-9045

Journal article

Krasikov, I. (2006) 'Uniform bounds for bessel functions'. Journal of Applied Analysis, 12 (1). pp. 83 - 91. ISSN: 1425-6908

Journal article

Krasikov, I. (2006) 'On extreme zeros of classical orthogonal polynomials'. Journal of Computational and Applied Mathematics, 193 (1). pp. 168 - 182. ISSN: 0377-0427

Journal article

Krasikov, I. (2005) 'On the maximum value of Jacobi polynomials'. Journal of Approximation Theory, 136 (1). pp. 1 - 20. ISSN: 0021-9045

Journal article

Krasikov, I. and Noble, SD. (2004) 'Finding next-to-shortest paths in a graph'. Information Processing Letters, 92 (3). pp. 117 - 119. ISSN: 0020-0190 Open Access Link

Journal article

Krasikov, I., Rodgers, GJ. and Tripp, CE. (2004) 'Growing random sequences'. Journal of Physics A: Mathematical and General, 37 (6). pp. 2365 - 2370. ISSN: 0305-4470 Open Access Link

Journal article

Krasikov, I. (2003) 'Bounds for zeros of the Laguerre polynomials'. Journal of Approximation Theory, 121 (2). pp. 287 - 291. ISSN: 0021-9045

Journal article

Krasikov, I. and Lagarias, JC. (2003) 'Bounds for the 3x+1 problem using difference inequalities'. Acta Arithmetica, 109 (3). pp. 237 - 258. ISSN: 0065-1036

Journal article

Foster, WH. and Krasikov, I. (2002) 'Inequalities for real-root polynomials and entire functions'. Advances in Applied Mathematics, 29 (1). pp. 102 - 114. ISSN: 0196-8858

Journal article

Krasikov, I., Lev, A. and Thatte, BD. (2002) 'Upper bounds on the automorphism group of a graph'. Discrete Mathematics, 256 (1-2). pp. 489 - 493. ISSN: 0012-365X

Journal article

Krasikov, I. (2001) 'Nonnegative quadratic forms and bounds on orthogonal polynomials'. Journal of Approximation Theory, 111 (1). pp. 31 - 49. ISSN: 0021-9045

Journal article

Krasikov, I. and Litsyn, S. (2001) 'On the distance distributions of BCH codes and their duals'. Designs, Codes and Cryptography, 23 (2). pp. 223 - 231. ISSN: 0925-1022

Journal article

Krasikov, I. and Litsyn, S. (2000) 'An improved upper bound on the minimum distance of doubly-even self-dual codes'. IEEE Transactions on Information Theory, 46 (1). pp. 274 - 278. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Litsyn, S. (1999) 'On the distance distribution of duals of BCH codes'. IEEE Transactions on Information Theory, 45 (1). pp. 247 - 250. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Litsyn, S. (1998) 'On the distance distribution of duals of BCH codes'.IEEE International Symposium on Information Theory. Cambridge, MA. 16 - 22 August. IEEE. pp. 435 - 435. ISSN: 2157-8095

Conference paper

Krasikov, I. and Litsyn, S. (1998) 'Bounds on Spectra of Codes with Known Dual Distance'. Designs, Codes, and Cryptography, 13 (3). pp. 285 - 297. ISSN: 0925-1022

Journal article

Krasikov, I. and Litsyn, S. (1997) 'On upper bounds for the distance of codes of small size'.IEEE International Symposium on Information Theory. IEEE. pp. 84.

Conference paper

Krasikov, I. and Litsyn, S. (1997) 'Estimates for the range of binomiality in codes' spectra'. IEEE Transactions on Information Theory, 43 (3). pp. 987 - 991. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Litsyn, S. (1997) 'Linear programming bounds for codes of small size'. European Journal of Combinatorics, 18 (6). pp. 647 - 654. ISSN: 0195-6698

Journal article

Krasikov, I. and Litsyn, S. (1997) 'Linear programming bounds for doubly-even self-dual codes'. IEEE Transactions on Information Theory, 43 (4). pp. 1238 - 1244. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Roditty, Y. (1997) 'On a reconstruction problem for sequences'. Journal of Combinatorial Theory, Series A, 77 (2). pp. 344 - 348. ISSN: 0097-3165

Journal article

Krasikov, I. and Litsyn, S. (1996) 'On integral zeros of Krawtchouk polynomials'. Journal of Combinatorial Theory, Series A, 74 (1). pp. 71 - 99. ISSN: 0097-3165

Journal article

Krasikov, I. (1996) 'Degree conditions for vertex switching reconstruction'. Discrete Mathematics, 160 (1-3). pp. 273 - 278. ISSN: 0012-365X

Journal article

Krasikov, I. and Litsyn, S. (1995) 'On the binomial approximation to the distance distribution of codes'.IEEE International Symposium on Information Theory. Whistler, Canada. 17 - 22 September. IEEE. pp. 344.

Conference paper

Krasikov, I. and Litsyn, S. (1995) 'On the accuracy of the binomial approximation to the distance distribution of codes'. IEEE Transactions on Information Theory, 41 (5). pp. 1472 - 1474. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Litsyn, S. (1995) 'On spectra of BCH codes'. IEEE Transactions on Information Theory, 41 (3). pp. 786 - 788. ISSN: 0018-9448 Open Access Link

Journal article

Krasikov, I. and Litsyn, S. (1995) 'On spectra of BCH codes'. Proceedings - IEEE Convention of Electrical & Electronics Engineers in Israel.

Conference paper

Caro, Y., Krasikov, I. and Roddity, Y. (1994) 'On induced subgraphs of trees, with restricted degrees'. Discrete Mathematics, 125 (1-3). pp. 101 - 106. ISSN: 0012-365X

Journal article

Krasikov, I. (1994) 'Applications of balance equations to vertex switching reconstruction'. Journal of Graph Theory, 18 (3). pp. 217 - 225. ISSN: 0364-9024 Open Access Link

Journal article

Krasikov, I. and Roditty, Y. (1994) 'Bounds for the harmonious chromatic number of a graph'. Journal of Graph Theory, 18 (2). pp. 205 - 209. ISSN: 0364-9024 Open Access Link

Journal article

Krasikov, I. and Schönheim, J. (1994) 'On near subgroups'. Discrete Mathematics, 124 (1-3). pp. 133 - 136. ISSN: 0012-365X

Journal article

Krasikov, I. and Roditty, Y. (1994) 'More on vertex-switching reconstruction'. Journal of Combinatorial Theory, Series B, 60 (1). pp. 40 - 55. ISSN: 0095-8956

Journal article

Alon, N., Caro, Y. and Krasikov, I. (1993) 'Bisection of trees and sequences'. Discrete Mathematics, 114 (1-3). pp. 3 - 7. ISSN: 0012-365X

Journal article

Gavril, F., Krasikov, I. and Schönheim, J. (1993) 'Numerical decks of trees', in Gimbel, J., Kennedy, JW. and Quintas, LV. (eds.) Quo Vadis, Graph Theory? - A Source Book for Challenges and Directions. Elsevier. , 55. pp. 56 - 69. ISBN 13: 9780444894410.

Book chapter

Gavril, F., Krasikov, I. and Schönheim, J. (1993) 'Numerical Decks of Trees'. Annals of Discrete Mathematics, 55 (C). pp. 59 - 69. ISSN: 0167-5060

Journal article

Krasikov, I. and Roditty, Y. (1992) 'Switching reconstruction and diophantine equations'. Journal of Combinatorial Theory, Series B, 54 (2). pp. 189 - 195. ISSN: 0095-8956

Journal article

Caro, Y., Krasikov, I. and Roditty, Y. (1991) 'On the largest tree of given maximum degree in a connected graph'. Journal of Graph Theory, 15 (1). pp. 7 - 13. ISSN: 0364-9024 Open Access Link

Journal article

Krasikov, I. (1991) 'Interchanging branches and similarity in a tree'. Graphs and Combinatorics, 7 (2). pp. 165 - 175. ISSN: 0911-0119

Journal article

Krasikov, I. (1991) 'On a tree-cutting problem of P. Ash'. Discrete Mathematics, 93 (1). pp. 55 - 61. ISSN: 0012-365X

Journal article

Krasikov, I. and Roditty, Y. (1990) 'Some applications of the nash-williams lemma to the edge-reconstruction conjecture'. Graphs and Combinatorics, 6 (1). pp. 37 - 39. ISSN: 0911-0119

Journal article

Krasikov, I. and Roditty, Y. (1990) 'Recent applications of nash-williams lemma to the edge-reconstruction conjecture'. Ars Combinatoria, 29A. pp. 215 - 224. ISSN: 0381-7032

Journal article

Krasikov, I. (1990) 'A note on the edge-reconstruction of K1,m-free graphs'. Journal of Combinatorial Theory, Series B, 49 (2). pp. 295 - 298. ISSN: 0095-8956

Journal article

Alon, N., Caro, Y., Krasikov, I. and Roditty, Y. (1989) 'Combinatorial reconstruction problems'. Journal of Combinatorial Theory, Series B, 47 (2). pp. 153 - 161. ISSN: 0095-8956

Journal article